On some properties of a generalized class of close-to-starlike functions / Ajab Bai Akbarally and Nor Siti Khadijah Arunah

Akbarally, Ajab Bai and Arunah, Nor Siti Khadijah (2019) On some properties of a generalized class of close-to-starlike functions / Ajab Bai Akbarally and Nor Siti Khadijah Arunah. Malaysian Journal of Computing (MJoC), 4 (1). pp. 193-200. ISSN 2231-7473

Official URL: https://mjoc.uitm.edu.my

Abstract

In this paper, we consider a new class of close-to-starlike functions denoted by …

Metadata

Item Type: Article
Creators:
Creators
Email / ID Num.
Akbarally, Ajab Bai
ajab@tmsk.uitm.edu.my
Arunah, Nor Siti Khadijah
norsi830@johor.uitm.edu.my
Subjects: Q Science > QA Mathematics > Algebra
Divisions: Universiti Teknologi MARA, Shah Alam > Faculty of Computer and Mathematical Sciences
Journal or Publication Title: Malaysian Journal of Computing (MJoC)
UiTM Journal Collections: UiTM Journal > Malaysian Journal of Computing (MJoC)
ISSN: 2231-7473
Volume: 4
Number: 1
Page Range: pp. 193-200
Keywords: Close-to-starlike functions, Analytic functions, Starlike functions, Carlson-Shaffer operator, Coefficient bound, Growth and distortion theorems, Radius results
Date: June 2019
URI: https://ir.uitm.edu.my/id/eprint/43812
Edit Item
Edit Item

Download

[thumbnail of 43812.pdf] Text
43812.pdf

Download (418kB)

ID Number

43812

Indexing